# SDR DALA2022101406663

- Difficulty date: October 13, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 55,180 hours, 38,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9536, WHEN GATE AGENT OPENED L1 DOOR EXIT SIGN FELL OFF AND CRACKED. CORRECTIVE ACTION: REINSTALLED SIGN COVER . LP 8316521
